# SDR ASAA2013022493984

- Difficulty date: February 24, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 23,098 hours, 6,891 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9924
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 20,272 hours, 6,207 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL ON LANDING CHECKLIST RT PACK LIGHT CAME ON.   ACCOMPLISHED FIM 21-62 TASK 801 PACK/ZONE TEMP CONTROLLER BITE PROCEDURE ON NR 1 AND NR 2 TEMP CONTROLLER.  NR 2 TEMP CONTROLLER LOGGED THIS PACK-TCV.  ACCOMPLISHED FIM 21-62, TASK 831 STEPS A THROUGH F AND R & R RT PACK TEMP CONTROL VALVE REF MM 21-51-10. TCV LEAK CKS GOOD, PACK/ZONE TEMP CONTROLLER BITE CKS GOOD.  PACK LIGHT NO LONGER ILLUMINATES ON RECALL.
